# SDR SWIA202053685

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,241 hours, 40,416 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Condition: Inoperative
- Location: Wow System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERABLE AND WOW INPUT CAUTION MESSAGES AFTER TAKEOFF.  FLIGHT 5296-FILED CLOSED.  REMOVED AND REPLACED THE NOSE WOW HARNESS ASSEMBLY IN REFERENCE TO CRJ 200 AMM.  OPERATIONS AND RIG CHECK OF THE STEERING SYSTEM AND PROXIMITY SENSOR SYSTEM GOOD AT THIS TIME AFTER MULTIPLE NLG SWINGS, PER CRJ 200 AMM.  AIRCRAFT OK FOR CONTINUED SERVICE.
